# SDR SWIA200515019

- Difficulty date: May 13, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 4,518 hours, 4,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT FS 621.00 OUTBOARD IS CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  FLOOR SUPPORT ANGLE REPAIRED IAW CRJ REO 601R-53-61-117 REV "B".
